NRAS

The Curious Case of the Salty Taste!

Just a quickie for once (Summer will love it :-) )

I asked a question a while back about a salty taste in my mouth, everything tastes salty, even sweet things and my beloved cups of tea are just yucky!

Anyway saw the GP today and she confirmed that the Prednisolone is the culprit. I'm being weaned off in preparation for my scan next month so hopefully taste buds will return (and my horrible steroid induced weight gain will diminish!)

8 Replies
oldestnewest

Well at least that's something to look forward to about coming off Pred then JoJo. And you've got your much waited for rheumy appointment soon too haven't you? X

Reply

Yes Tilda a week today and the scan is next month :-) xx

Reply

Nothing worse then tea not tasting write is there. Hope your rheumy appointment goes well for you to. All the best xxx

Reply

Thank you :-) xx

Reply

Really, I never got it thankfully! Xx

Reply

I didn't get it for the first few weeks, it was only once I started to reduce the dose it happened. Really hope it goes quickly! xx

Reply

Good news on appoint .. nice short blog lol xxz

Reply

I thought you'd approve Summer lol and thanks :-) xx

Reply

You may also like...